uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Duality of functions defined in lineally convex sets
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
1997 (English)In: Universitatis Iagellonicae Acta Mathematica, Vol. 35, 7- p.Article in journal (Refereed) Published
Abstract [en]

Ni enkondukas dualecon, similan al la transformo de Fenchel, inter funkcioj difinitaj en aroj linie konveksaj. --- We introduce a duality, similar to the Fenchel transformation, of functions that are defined in lineally convex sets.

Place, publisher, year, edition, pages
1997. Vol. 35, 7- p.
Identifiers
URN: urn:nbn:se:uu:diva-33066OAI: oai:DiVA.org:uu-33066DiVA: diva2:60964
Available from: 2007-01-24 Created: 2007-01-24 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 373 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf